# SDR SWAA2020050541785

- Difficulty date: April 13, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A58104
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242LF HAS UPPER SURFACE DAMAGE / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 242LF; FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT # 1399953-1 & INSTALLED INSERTS WITH BMS 5-107 LOT #AK9FP3008K. IAW SRM 53-00-50-2R-0 PARA 1A NOTE & DWG 146A5810-4. 57885U 04-14-20
